# SDR 95ZZZX862

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147VC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600105
- Engine: Pwa JT15D5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: LD
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ON 1-10-95, AIRCRAFT WAS ON LANDING ROLL INTO LUNKIN FIELD (LUK), OHIO WHEN THE LEFT ENGINE FLAMED OUT.  THE ACFT TAXIED INTO LOCAL F80 ON ONE ENGINE WITH NO OTHER COMPLICATIONS.  THE ACFT WAS EVALUATED FOR CAUSE OF THE FLAME OUT AT EXECUTIVE JET MANAGEMENT AT LUK.  NO OBVIOUS REASON WAS FOUND.  AFTER COMMUNCIATIONS WITH PRATT & WHITNEY AS TO THE SAFETY OF OPERATIONS K-C AVIATION DECIDED TO MOVE ACFT TO CESSNA FACILITY IN GREENSBORO, N.C. ON A FERRY AUTHORIZATION.  WHILE THERE, THE RIGGING WAS ADJUSTED, THE FLOW DIVIDER WAS REPLACED AND A FUEL CONTROL UNIT WAS INSTALLED.  OPS CHECK OKAY.  RTS 1-13-95.
